# SDR CALA2009051400247

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 23,541 hours, 9,698 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LWR SKIN HAS CRACK LOCATED AT STA 129.5 AND 24 INCHES AFT OF FWD SPAR (B737-55-3-0251).  SEE BLOCK 38 FOR PARTIAL WORK ACCOMPLISHED.  INSTALLED REPAIR DOUBLER REF ECRA 5510-02004.  SEE LOG 9706715 AND LOG 97068 85 FOR DIP 93950.
